HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Boundary behavior of quotients of Martin kernels

Files in This Item:
pre725.pdf218.53 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83875

Title: Boundary behavior of quotients of Martin kernels
Authors: Hirata, Kentaro Browse this author
Keywords: boundary behavior
Martin kernel
minimal thinness
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 725
Start Page: 1
End Page: 10
Abstract: Given two intersecting domains, we investigate the boundary behavior of the quotient of Martin kernels of each domain. To this end, we give a characterization of the minimal thinness for a difference of two subdomains in terms of Martin kernels of each domain. As a consequence of our main theorem (Theorem 2.1), we obtain the boundary growth of the Martin kernel of a Lipschitz domain, which corresponds to earlier results for the boundary decay of the Green function for a Lipschitz domain investigated by Burdzy, Carroll and Gardiner.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69533
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University